# SDR SWAA2022032084486

- Difficulty date: March 15, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737*
- Aircraft serial: 32465
- Aircraft time: 59,966 hours, 35,582 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Cabin
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 R EXIT LT LENS FELL OFF / [01] RE INSTALLED LENS PER AMM 33-51-01
